I started Xyrem a couple of days ago. The first night was ok I was nerves. The DR. also added Dexedrine 5mg 3x aday. The second night I didn't sleep at all. My breathing felt shallow and I felt anxiety. also I felt pressure building in my head and if I moved my head the pain eased up but would start to build again within minutes. Should I be concerned or is this normal? I have read the side effects info but im hoping someone has firsthand experience.
What did the people at the Xyrem Support Team say? I am just starting at this process and it says in the literature, plus they told me, that they are available almost 24:7. I would call and ask them / it seems to be how you and your doctor keep in touch to adjust dosages. I'm no professional, but I think the Dexadrin may be causing the problem. Either contact your doctor or the Support Support / or both. Regards - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 2 answers
Posted 26 Sep 2010 • 1 answer
Posted 14 Dec 2010 • 1 answer
Posted 20 Mar 2012 • 1 answer
Posted 2 Feb 2014 • 2 answers